# SDR SWAA2022021814658

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DISPLACING WEB FOR ACCESS FOUND FWD CARGO UPPER MAIN SILL WEB AFT ATTACH ANGLE CRACKED. / REMOVED AND REPLACED FWD CARGO UPPER MAIN SILL WEB AFT ATTACH ANGLE IAW AAR EA 180452 REV IR STEPS 1-6; SWA EA 1-753-33176 REV IR STEPS 1-2.
